# SDR AALA2020090109016

- Difficulty date: August 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.750 INCH CRACK ON RIB ON RIGHT HAND HORIZONTAL STABILIZER AT STATION 92.70, 3RD STIFFENER FROM THE FRONT SPAR.. REMOVED AND REPLACED RIB PER SRM 55-10-09-2R-4.
